# SDR ASAA2014121810007

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 2,840 hours, 915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20980
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 2,861 hours, 920 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER RECALL.  ACF GROUNDED.  PERFORMED BITE CHECK ON RT PACK, FOUND FAULT ON TEMPERATURE CONTROL VALVE.  R & R RT PACK TEMPERATURE CONTROL VALVE REF AMM 21-21-10.  LEAK CHECK GOOD, OPS CHECK NORMAL.
